奈良先端科学技術大学院大学附属図書館

ヘルプ English
ログイン 終了

検索結果詳細 : 雑誌

Queueing systems 目次あり PDF

Basel, Switzerland : J.C. Baltzer AG

この資料の関連情報

:
所在 請求記号 所蔵年 所蔵巻号 受入継続
1 電子化情報 2002-2002 42(1, 3-4)  
2 電子ジャーナル Springer-LINK -2015  
雑誌の巻号:
バックナンバーを見る

Vol.42 No.4 2002年12月

所在 請求記号 資料ID 受入日 製本状態 状況 予約人数
1 電子化情報 4100734 2002/11/08 0
PDF A Communication Multiplexer Problem: Two Alternating Queues with Dependent Randomly-Timed Gated Regime / Iddo Eliazar, Gadi Fibich, Uri Yechiali p.325-353
PDF Optimality of D-Policies for an M/G/1 Queue with a Removable Server / Eugene A. Feinberg, Offer Kella p.355-376
PDF Two M/M/1 Queues with Transfers of Customers / Qi-Ming He, Marcel F. Neuts p.377-400
PDF Exact Asymptotics for κi-limited Exponential Polling Models / Woojin Chang, Douglas G. Down p.401-419

Vol.42 No.3 2002年11月

所在 請求記号 資料ID 受入日 製本状態 状況 予約人数
1 電子化情報 4100722 2002/10/09 0
PDF Analysis of a Discrete-Time Queueing System with a Single Server and Heterogeneous Markovian Arrivals / Jisoo Kim, Chi-Hyuck Jun p.221-237
PDF A Single Server Poisson Input Queue with a Second Optional Channel / J. Medhi p.239-242
PDF Analysis of a Discrete-Time Queueing System with Timed Vacations / Dieter Fiems, Herwig Bruneel p.243-254
PDF The M/G-G/1 Oscillating Queueing System / Andrzej Chydzinski p.255-268
PDF Analysis of an Infinite-Server Queue with Batch Markovian Arrival Streams / H. Masuyama, T. Takine p.269-296
PDF Critical Thresholds for Dynamic Routing in Queueing Networks / Yih-Choung Teh, Amy R. Ward p.297-316

Vol.42 No.1 2002年9月

所在 請求記号 資料ID 受入日 製本状態 状況 予約人数
1 電子化情報 4100707 2002/08/29 0
PDF A Multi-Server Retrial Queue with BMAP Arrivals and Group Services / Srinivas R. Chakravarthy, Alexander N. Dudin p.5-31
PDF The Finite Element Method for Computing the Stationary Distribution of an SRBM in a Hypercube with Applications to Finite Buffer Queueing Networks / Xinyang Shen, Hong Chen, J.G. Dai, Wanyang Dai p.33-62
PDF Exact Buffer Overflow Calculations for Queues via Martingales / Soren Asmussen, Manfred Jobmann, Hans-Peter Schwefel p.63-90
PDF Optimal Policies for Multi-server Non-preemptive Priority Queues / Erol A. Pekoz p.91-101
PDF Bounds on Queues with Delayed Generalized Exponential Arrivals / John A. Buzacott, Dinah W. Cheng p.103-106
創刊・終刊 : Vol. 1, no. 1 (June 1986)-
別誌名 :

Queuing syst

注記 :

Title from cover

Affiliated publication of: Operations Research Society of America

標題言語 : (eng)
本文言語 : (eng)
団体情報 :

Operations Research Society of America

ISSN : 02570130
NCID : AA10695298
番号 :

CODEN : QUSYE8

LCCN : 88038059